Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 23, NWS Lincoln, IL

June 14, 2015Cass County, Mason County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 14, 2015, 8:37 PM CDT for Cass County, Mason County, Illinois. It took effect at Jun 16, 2015, 1:00 PM CDT. It was in force for 69 hr.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 8:37 PM CDT (01:37 UTC)
In effect from
Jun 16, 2015, 1:00 PM CDT
Expired
Jun 19, 2015, 9:59 AM CDT
In force
69 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Cass County, IL, Mason County, IL

The radar

The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River near Chandlerville (CDLI2).

Action stage
454 ft
Minor stage
456.6 ft
Moderate stage
459 ft
Major stage
462 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WGUS43 KILX 150137
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
837 PM CDT SUN JUN 14 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Sangamon River near Chandlerville affecting Cass and Mason Counties

.Synopsis...Heavy rainfall that has already occurred and forecasted 
rainfall over the next several days will cause the Sangamon River
near Chandlerville to rise above flood stage by Wednesday. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC017-125-151537-
/O.NEW.KILX.FL.W.0023.150616T2100Z-150619T1459Z/
/CDLI2.1.ER.150616T2100Z.150617T1800Z.150619T0859Z.UU/
837 PM CDT SUN JUN 14 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Sangamon River near Chandlerville.
* From Tuesday afternoon until Friday morning.
* At 800 PM Sunday the stage was 454.5 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
  to rise to near 457.1 feet by Wednesday afternoon.The river will 
  fall below flood stage by early Friday morning.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Sangamon River
 Chandlerville     457  454.5 Sun 8 PM   455.4  456.3  457.0

&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$
5 follow-up statements
716 
WGUS83 KILX 151524
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1024 AM CDT MON JUN 15 2015

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County
  Sangamon River near Chandlerville affecting Cass and Mason Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-160524-
/O.EXT.KILX.FL.W.0013.000000T0000Z-150620T1800Z/
/MNTI2.1.ER.150610T1447Z.150611T2015Z.150620T1200Z.NO/
1024 AM CDT MON JUN 15 2015

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Saturday afternoon.
* At  930 AM Monday the stage was 13.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Sangamon River
 Monticello        13  13.7 Mon 9 AM    13.9   13.9   13.8

&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

ILC017-125-160524-
/O.EXT.KILX.FL.W.0023.150616T2230Z-150620T1559Z/
/CDLI2.1.ER.150616T2230Z.150618T1200Z.150620T0959Z.UU/
1024 AM CDT MON JUN 15 2015

The Flood Warning continues for
  The Sangamon River near Chandlerville. 
* From Tuesday afternoon until Saturday morning.
* At 1000 AM Monday the stage was 455.2 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 458.1 feet by Thursday morning.The river 
  will fall below flood stage by early Saturday morning.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Sangamon River
 Chandlerville     457  455.2 Mon 10 AM  456.1  457.3  458.1

&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$
478 
WGUS83 KILX 160250
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
950 PM CDT MON JUN 15 2015

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County
  Sangamon River near Chandlerville affecting Cass and Mason Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-161650-
/O.EXT.KILX.FL.W.0013.000000T0000Z-150620T1200Z/
/MNTI2.1.ER.150610T1447Z.150611T2015Z.150620T0600Z.NO/
950 PM CDT MON JUN 15 2015

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Saturday morning.
* At  830 PM Monday the stage was 13.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Sangamon River
 Monticello        13  13.7 Mon 8 PM    13.7   13.7   13.6


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

ILC017-125-161650-
/O.EXT.KILX.FL.W.0023.150617T0000Z-150620T1200Z/
/CDLI2.1.ER.150617T0000Z.150618T1200Z.150620T0600Z.UU/
950 PM CDT MON JUN 15 2015

The Flood Warning continues for
  The Sangamon River near Chandlerville. 
* From Tuesday evening until Saturday morning.
* At  900 PM Monday the stage was 455.5 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 457.8 feet by Thursday morning.The river will fall 
  below flood stage by early Saturday morning.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Sangamon River
 Chandlerville     457  455.5 Mon 9 PM   456.0  457.2  457.8


&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$
649 
WGUS83 KILX 161708
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1208 PM CDT TUE JUN 16 2015

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County
  Sangamon River near Chandlerville affecting Cass and Mason Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-170708-
/O.EXT.KILX.FL.W.0013.000000T0000Z-150619T1800Z/
/MNTI2.1.ER.150610T1447Z.150611T2015Z.150619T1200Z.NO/
1208 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Friday afternoon.
* At 1130 AM Tuesday the stage was 13.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.0 feet by 
  tomorrow morning. The river will fall below flood stage Friday 
  morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Sangamon River
 Monticello        13  13.8 Tue 11 AM   14.0   13.8   13.0


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

ILC017-125-170707-
/O.EXT.KILX.FL.W.0023.150616T1800Z-150620T1200Z/
/CDLI2.1.ER.150616T1800Z.150618T0600Z.150620T0600Z.UU/
1208 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Sangamon River near Chandlerville. 
* From this afternoon until Saturday morning.
* At 1200 PM Tuesday the stage was 456.4 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 457.8 feet by early Thursday morning.The river will 
  fall below flood stage by early Saturday morning.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Sangamon River
 Chandlerville     457  456.4 Tue 12 PM  457.5  457.7  457.2


&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$
457 
WGUS83 KILX 170230
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
930 PM CDT TUE JUN 16 2015

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County
  Sangamon River near Chandlerville affecting Cass and Mason Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-171630-
/O.EXT.KILX.FL.W.0013.000000T0000Z-150620T0300Z/
/MNTI2.1.ER.150610T1447Z.150611T2015Z.150619T2100Z.NO/
930 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Friday evening.
* At  830 PM Tuesday the stage was 13.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.1 feet by 
  tomorrow evening. The river will fall below flood stage Friday 
  afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Sangamon River
 Monticello        13  13.8 Tue 8 PM    14.0   13.9   13.3


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

ILC017-125-171630-
/O.CON.KILX.FL.W.0023.000000T0000Z-150620T1200Z/
/CDLI2.1.ER.150617T0600Z.150618T0600Z.150620T0600Z.UU/
930 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Sangamon River near Chandlerville. 
* Until Saturday morning.
* At  900 PM Tuesday the stage was 456.6 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 456.8 feet by early Thursday morning.The 
  river will fall below flood stage by early Saturday morning.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Sangamon River
 Chandlerville     457  456.6 Tue 9 PM   456.6  456.7  456.7


&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$
289 
WGUS83 KILX 171431
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
931 AM CDT WED JUN 17 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Sangamon River near Chandlerville affecting Cass and Mason Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding is no longer expected, this will be the last statement
for this flooding event.

ILC017-125-171501-
/O.CAN.KILX.FL.W.0023.000000T0000Z-150620T1200Z/
/CDLI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
931 AM CDT WED JUN 17 2015

The Flood Warning is cancelled for
  The Sangamon River near Chandlerville.
* At  900 AM Wednesday the stage was 456.4 feet.
* Flood stage is 456.6 feet.
* Forecast...The river crested below flood stage at 456.6 feet. The 
  river will fall to 456.1 feet by .

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Chandlerville     457  456.4 Wed 9 AM   456.1  455.8  455.9

&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 14, 6:35 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 14, 6:35 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
635 PM CDT SUN JUN 14 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 301 PM CDT SUN JUN 14 2015

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING AND OVERNIGHT IN CENTRAL AND EASTERN IL. NUMEROUS LOW LEVEL
BOUNDARIES...SOME APPARENT IN THE LATEST SURFACE ANALYSIS AND OTHERS
CONVECTIVELY INDUCED...WILL CONTINUE TO PROVIDE THE FOCUS FOR
SHOWERS AND THUNDERSTORMS THROUGH THE LATE EVENING. THE MAIN CONCERN
WILL BE FOR THE POTENTIAL OF HEAVY RAIN WITH SOME OF THE STORMS DUE
TO COPIOUS AMOUNTS OF MOISTURE AND WEAKER WINDS ALOFT THAN THE PAST
FEW DAYS. INSTABILITY WILL BE MODERATE...BUT THE LACK OF WIND SHEAR
SHOULD KEEP WIDESPREAD SEVERE STORMS FROM DEVELOPING. HOWEVER...
ISOLATED STORMS MAY PRODUCE STRONG/SEVERE GUSTS DUE TO HEAVY
PRECIPITATION LOADING THIS EVENING. ANY STORMS THAT DEVELOP ALONG A
WSW-ENE BOUNDARY WILL HAVE THE GREATEST POTENTIAL FOR HEAVY RAIN AND
ISOLATED FLOODING DUE TO TRAINING EFFECTS.

MUCH OF THE CONVECTION SHOULD START TO WANE TOWARD MIDNIGHT...EXCEPT
FOR LINGERING AREAS ALONG AND NORTH OF I-74. THE REST OF CENTRAL AND
SOUTHEAST ILLINOIS CAN ONLY EXPECT SCATTERED SHOWERS AND A FEW
THUNDERSTORMS OVERNIGHT DUE TO WEAKER FORCING AND MORE DIFFUSE
BOUNDARIES.

AS THE COLD FRONT IN THE NORTHERN PLAINS PROGRESSES TOWARD CENTRAL
IOWA AROUND DAYBREAK...STORMS THAT DEVELOP AHEAD OF IT OVERNIGHT MAY
MAKE INTO WEST CENTRAL IL. THUS...HAVE INCREASED POPS BACK INTO THE
LIKELY CATEGORY MAINLY WEST OF THE IL RIVER VALLEY BY SUNRISE.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 301 PM CDT SUN JUN 14 2015

AN ACTIVE CONVECTIVE WEATHER PATTERN, ALONG WITH WARM AND HUMID
CONDITIONS, IS EXPECTED TO PERSIST ACROSS CENTRAL AND SOUTHEAST
ILLINOIS THROUGH THE FORECAST PERIOD. WHILE THERE WILL BE PERIODS
WHERE MORE WIDESPREAD AND/OR POTENTIALLY SEVERE STORMS ARE POSSIBLE,
IT PRETTY TOUGH TO PICK OUT AN OPPORTUNITY FOR COMPLETELY DRY
WEATHER AT THIS POINT. THIS IS RESULTING IN AN EXTENDED PERIOD OF
POPS THAT WILL HOPEFULLY BE ABLE TO BE FINE TUNED BETTER AS THE
DETAILS BECOME MORE CLEAR.

THE WORK WEEK WILL START OUT WITH ONE OF THE BETTER CHANCES FOR
SIGNIFICANT STORMS. AN UPPER-LEVEL LOW, CURRENTLY SPINNING OVER THE
PLAINS, AS WELL AS A WEAK SURFACE FRONT, WILL TRACK THROUGH THE
MIDWEST. PRE-FRONTAL CAPE VALUES OF 1500-2500 J/KG SHOULD BE COMMON
MONDAY AFTERNOON INTO THE EVENING, ALONG WITH BULK SHEAR VALUES
APPROACHING 35 KTS. THIS SCENARIO IS SUPPORTIVE OF SCATTERED STRONG
TO SEVERE STORMS AS THE FRONT PUSHES SOUTHEAST ACROSS THE AREA INTO
MONDAY NIGHT, WHICH IS WELL DEPICTED IN THE SPC DAY 2 OUTLOOK.

THE FRONT WILL STALL NOT TOO FAR SOUTH OF THE FORECAST AREA MONDAY
NIGHT, AND IT SHOULD STAY NEAR WHERE IT STALLS UNTIL THE NEXT
STRONGER UPPER WAVE PUSHES THROUGH THE MIDWEST ON WEDNESDAY. DUE TO
THE CLOSE PROXIMITY OF THE FRONT, AND THE FACT THAT THE AIRMASS WILL
REMAIN VERY MOIST AND POTENTIALLY UNSTABLE, POPS WILL STAY FAIRLY
HIGH INTO WEDNESDAY (LOWEST IN THE NORTH, FURTHER AWAY FROM SURFACE
BOUNDARY). THE PASSAGE OF THE NEXT MAJOR WAVE ON WEDNESDAY COULD
ALSO SUPPORT MORE ORGANIZED SEVERE WEATHER, WITH SHEAR PROFILES EVEN
BETTER THAN ANTICIPATED MONDAY, AT LEAST ACROSS THE SOUTHERN HALF OF
THE FORECAST AREA.

THE PASSAGE OF THE WEDNESDAY SYSTEM SHOULD RESULT IN A RELATIVE LULL
IN THE RAINFALL RISK. HOWEVER, BY THE END OF THE WEEK, CHANCES MAY
RAMP UP YET AGAIN AS POTENTIAL REMNANTS FROM A TROPICAL SYSTEM
COMING OUT OF THE GULF OF MEXICO TRACK NEAR THE AREA. THEN, BY LATE
IN THE WEEKEND, A PIECE OF ENERGY MORE TIED TO THE MAIN BELT OF THE
WESTERLIES TO OUR NORTH, WILL DRIVE A COLD FRONT THROUGH THE AREA
WITH AN ASSOCIATED SHOWER/STORM RISK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 635 PM CDT SUN JUN 14 2015

CONDITIONS WILL PRIMARILY BE VFR NEXT 24HRS EXCEPT FOR WHEN
THUNDERSTORMS ARE MOVING OVER THE SITES. WILL HAVE VCTS FOR ALL
SITES FOR NEXT 2-3 HRS AND THEN THINK PCPN WILL DISSIPATE AFTER
SUNSET. ONLY SITE WITH A TEMPO GROUP WILL BE BMI WHERE
THUNDERSTORM IS CURRENTLY THERE. BASED ON HIGH RES MODELS...MORE
THUNDERSTORMS ARE POSSIBLE LATE TONIGHT SO HAVE ANOTHER VCTS AFTER
09Z OR 10Z. THINK THIS WILL ONLY LAST TIL MID MORNING LEAVING
BEHIND BROKEN CIGS FOR REMAINDER OF THE AFTERNOON. WITH FRONTAL
BOUNDARY DROPPING INTO THE AREA FROM THE NORTHWEST BELIEVE MORE
THUNDERSTORMS POSSIBLE TOMORROW EVENING. THESE WILL BE AFTER
00Z...END OF THIS FORECAST PERIOD. WINDS WILL BE SOUTHWEST THROUGH
THE PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MILLER
LONG TERM...BAK
AVIATION...AUTEN
Hazardous weather outlook, Jun 14, 3:24 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
324 PM CDT SUN JUN 14 2015

ILZ027>031-036>038-040>043-047>051-151100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
324 PM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL PERSIST THROUGH THIS EVENING.
ISOLATED STORMS MAY CONTAIN DAMAGING WIND GUSTS ALONG WITH THE
THREAT FOR ADDITIONAL HEAVY RAINFALL WHICH WILL PRODUCE LOCALIZED
FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS.
MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE
ILLINOIS...SANGAMON AND SPOON RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH
SATURDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE
ACROSS THE AREA MONDAY AFTERNOON AND EVENING. IN ADDITION TO THE
SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL
CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH
FLOOD THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

ILZ044>046-052>057-061>063-066>068-071>073-151100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
324 PM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. A FEW OF THE
STORMS MAY PRODUCE DAMAGING WIND GUSTS. THE THREAT FOR ADDITIONAL
HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING
AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR
RIVER FLOODING WILL CONTINUE ALONG THE SANGAMON AND PARTS OF THE
WABASH AND LITTLE WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH SATURDAY.
THE THREAT FOR MORE ORGANIZED SEVERE WEATHER WILL INCREASE OVER
THE AREA MONDAY AND TUESDAY AFTERNOONS. IN ADDITION TO THE SEVERE
RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE
THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

BAK

In the hours before

Local storm report, Jun 14, 5:07 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     1 ENE LINCOLN           40.16N 89.35W
06/13/2015                   LOGAN              IL   NWS EMPLOYEE

            LATE REPORT. LARGE TREE DOWN OFF 1400E 1/4 MILE SOUTH OF
            1700N.

0840 PM     TSTM WND DMG     2 ENE LINCOLN           40.16N 89.33W
06/13/2015                   LOGAN              IL   NWS EMPLOYEE

            LATE REPORT. POWER POLE SNAPPED OFF AND POWER LINES ON
            THE GROUND ON 1500E 1/4 MILE NORTH OF 1700N.

&&

AUTEN
Local storm report, Jun 14, 5:11 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
511 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       LUDLOW                  40.39N 88.13W
06/14/2015  M0.75 INCH       CHAMPAIGN          IL   MESONET

            RAIN FELL IN 20 MINS.

&&

AUTEN
Local storm report, Jun 14, 5:29 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HEAVY RAIN       PETERSBURG              40.01N 89.85W
06/14/2015  M1.77 INCH       MENARD             IL   MESONET

            RAINFALL FROM 1540 TO 1700.

0515 PM     HEAVY RAIN       PETERSBURG              40.01N 89.85W
06/14/2015  M1.77 INCH       MENARD             IL   MESONET

            RAINFALL FROM 340 TO 500 PM.

&&

AUTEN
Local storm report, Jun 14, 6:25 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      W MCLEAN                40.32N 89.17W
06/14/2015                   MCLEAN             IL   NWS EMPLOYEE

            WATER OVER ROAD WEST OF MCLEAN ON US 136 EASTBOUND LANE

0545 PM     HEAVY RAIN       1 E HEYWORTH            40.31N 88.96W
06/14/2015  M3.78 INCH       MCLEAN             IL   COCORAHS

            RAIN FELL IN PAST 60 MINUTES

&&

JRP
Local storm report, Jun 14, 6:39 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
639 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       HEYWORTH                40.31N 88.98W
06/14/2015  E5.00 INCH       MCLEAN             IL   PUBLIC

            RAINFALL SINCE 430 PM.

0630 PM     FLASH FLOOD      HEYWORTH                40.31N 88.98W
06/14/2015                   MCLEAN             IL   PUBLIC

            SMALL CREEKS AROUND TOWN ARE OUT OF THEIR BANKS.
            SUBDIVISION FLOODING IN DITCHES AND STREETS.

&&

AUTEN
Local storm report, Jun 14, 8:36 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
836 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HEAVY RAIN       1 NE DAHINDA            40.96N 90.09W
06/14/2015  M2.47 INCH       KNOX               IL   CO-OP OBSERVER

            RAINFALL TOTAL PAST 2 HOURS.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:32 PM CDTFlash Flood WarningILXKnox, Marshall, Peoria, Stark6 hr
Jun 14, 8:34 PM CDTRiver Flood WarningILXFulton, Knox4 days
Jun 15, 9:22 AM CDTFlash Flood WatchILXCass, Fulton, Knox, Logan, McLean, Marshall and 7 more14 hr

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.